Rathnew Pharmacy Logo

panadol baby liquid rathnew pharmacy wicklow pain headache teething flu cold temperature

Panadol Baby Oral Suspension 100ml

Panadol Baby 120mg/5ml Oral Suspension Paracetamol Strawberry Flavour 2+ Months 100ml

Strawberry flavoured Panadol Baby is suitable for babies and children from 2 months to 12 years. It is specially formulated to be pleasant to take and easy to administer.
Panadol Baby contains paracetamol, long recognised by the medical profession as dependable effective medication for you and your family.

What is it for?
Panadol Baby relieves:
Teething pain, Sore throat, Toothache, Colds ; Fever
It also reduces the fever of childhood infections such as chicken pox, whooping cough, measles and mumps.

4.99

SKU: 60000000014757 Categories: , ,

Product Description

How to take:
Check the table below to see how much of the medicine to use.
For oral use only. It is important to shake the bottle for at least 10 seconds before use.
Never give more medicine than shown in the table.
Always use the spoon supplied with the pack.
Do not overfill the spoon.
Do not give with any other paracetamol-containing products.

Age: 2-3 months
1. Post-vaccination fever
2. Other causes of Pain and Fever only if
Weighs over 4 kg
Born after 37 weeks

Dose
One 2.5 mL measure
If necessary, after 4-6 hours, give a second 2.5 mL dose

Child’s Age: 3-6 months, How Much: One 2.5mL measure, How Often (in 24 hours): 4 times
Child’s Age: 6-24 months, How Much: One 5mL spoonful, How Often (in 24 hours): 4 times
Child’s Age: 2-4 years, How Much: One 5mL spoonful ; one 2.5mL measure, How Often: 4 times
Child’s Age: 4-8 years, How Much: Two 5mL spoonfuls, How Often (in 24 hours): 4 times
Child’s Age: 8-10 years, How Much: Three 5mL spoonfuls, How Often (in 24 hours): 4 times
Child’s Age: 10-12 years, How Much: Four 5mL spoonfuls, How Often (in 24 hours): 4 times

Ingredients List
Each Bottle contains 100mL of Paracetamol Oral Suspension, Each 5mL dose contains 120mg Paracetamol, It Also contains Hexacol Carmoisine Supra (E122) and Parahydroxybenzoates (E219, E215 and E217)

Essential Information Warnings
Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
Do not give to babies less than 2 months of age. Do not give to babies less than 3 months of age more than 2 doses without first consulting with your doctor or pharmacist.
Contains paracetamol

Consult Your Doctor:
If symptoms do not improve within 24 hours.
If the child is taking prescribed medicines or is under the care of a doctor.
If your baby was born prematurely and is under 3 months old.
Prolonged use without medical supervision may be harmful.

Important:
Do not exceed the stated dose.
Do not give with other products containing paracetamol.
Do not give if the child is allergic to paracetamol or any of the other ingredients.
This product should only be used when clearly necessary.
Immediate medical advice should be sought in the event of overdosage even if your child feels well.
Please read the enclosed leaflet carefully.

Keep out of the reach and sight of children.

Contains maltitol syrup and sorbitol. If your child has a known intolerance to some sugars, contact your doctor before use.
For further information see leaflet.
As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Age Limitation
3 months

Storage Information
Do not store above 25°C. Do not freeze.

0
    0
    Your Cart
    Your cart is empty